# SDR SWAA2020030542177

- Difficulty date: February 24, 2020
- Submitted: March 5, 2020
- Operation: Air carrier
- Aircraft: N7811F
- Make and model: Boeing 737-76N
- Aircraft serial: 28654
- Aircraft time: 50,171 hours, 29,866 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A1370
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E&E BAY STA 351.2 BETWEEN STR 21L AND 22L AIR STAIRS DOOR INTERCOSTAL IS CRACKED ABOVE BOTTOM LOWER FASTENER AS MARKED         REMOVED AND REPLACED INTERCOSTAL @ E&E BAY STA 351.2 BETWEEN STR 21L & 22L IAW 737-700 SRM 51-40-02-0G-0 & DWG 141A1370 REV D.
